MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The creatinine reagent lot number was 93463301, with an expiration date of 31-oct-2026.The field service engineer found a hole in rinse tubing, causing cuvettes the overflow.The tubing was replaced.No further issues were reported after this action.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with creatinine plus ver.2 on a cobas 6000 c501 module.The customer initially had issues with linearity alarms for two other assays run on the analyzer.The customer replaced the lamp and performed a cell blank.The cell blank was successful.Linearity alarms returned, however, and on level of creatinine control shifted lower.Based on the control shift, the customer repeated patient sample testing for 240 samples.Of these, three had discrepant creatinine results.The first sample initially resulted in a creatinine value of 55 umol/l.The sample was repeated twice on a second analyzer on (b)(6) 2026, resulting in values of 91 umol/l and 87 umol/l.The second sample initially resulted in a creatinine value of 45 umol/l.The sample was repeated twice on a second analyzer on (b)(6) 2026, resulting in values of 119 umol/l and 118 umol/l.The third sample initially resulted in a creatinine value of 41 umol/l on (b)(6) 2026.The sample was repeated twice on a second analyzer on (b)(6) 2026, resulting in values of 133 umol/l and 134 umol/l.
 
Additional Manufacturer Narrative
Calibration data is acceptable.Quality control data showed instability.A review of alarm trace data showed several sample short alarms both before and after the day of the event.The sample centrifugation conditions of the sample may have not been suitable according to tube manufacturer recommendations.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25347326
Report Number1823260-2026-02147
Device Sequence Number21364391
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown